# SDR HALA2020073100164

- Difficulty date: July 30, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 25,655 hours, 3,990 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG #1 IGN. B INOP.   REPLACED ENG #1 IGN. "B" IGNITER PLUG AND OPS CHECKED GOOD. REF
A330 AMM 74-21. OK FOR SERVICE.
